# SDR UALA2011110806083

- Difficulty date: November 7, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,121 hours, 10,828 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT STATION 325 AT LBL 11.5.  REMOVED AND REPLACED SEAT TRACK IAW B767 SRM DUE TO EXCESSIVE MATERIAL LOSS.  SEAT TRACK FABRICATED, LOCATED, DRILLED AND ANODIZED.
